MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 11.0MM TI TROCH FIXATION NAIL SCREW/120MM - STERILE; ROD,FIXATION,INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 11.0MM TI TROCH FIXATION NAIL SCREW/120MM - STERILE; ROD,FIXATION,INTRAMEDULLARY
Model Number 04.032.120S
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional device procode: hwc.Device is not expected to be returned for manufacturer review/investigation.(b)(4).Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, the patient underwent orthopedic procedure.During the procedure, one (1) titanium cannulated trochanteric fixational nail, one (1) titanium cannulated trochanteric fixation nail screw, one (1) titanium locking screw 42mm for intramedullary nails and one (1) titanium locking screw 48mm for intramedullary nails were removed.The titanium cannulated trochanteric fixation nail screw advanced and cut out of the femoral head was painful to the patient and a hardware malfunction.The nail was removed with no issues.Procedure was converted to a total hip arthroplasty on this patient.It is unknown if there was surgical delay.Procedure outcome is unknown with no patient consequence.Concomitant device reported: titanium locking screw 42mm for intramedullary nails (part 458.942, lot unknown, quantity 1), titanium locking screw 48mm for intramedullary nails (part 458.948, lot unknown, quantity 1).This report is for one (1) titanium cannulated trochanteric fixation nail screw.This is report 2 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.A device history record (dhr) review was conducted: manufacturing location: monument, manufacturing date: 28-jun-2010, expiration date: 31-may-2020, part number: 04.032.120s, 11.0mm ti troch fixation nail screw/120mm ¿ sterile, lot number: 6415533 (sterile), lot quantity: 12.Work order traveler met all inspection acceptance criteria.This lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Component part(s) reviewed: part number: 21012, tialnbri13.00, lot number: 6030780, lot quantity: 1,565 lbs.Product traveler met all inspection acceptance criteria.This lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
11.0MM TI TROCH FIXATION NAIL SCREW/120MM - STERILE
Common Device Name
ROD,FIXATION,INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8551762
Report Number2939274-2019-57664
Device Sequence Number18932560
Product Code HSB
UDI-Device Identifier10886982094896
UDI-Public(01)10886982094896
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K092646
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2020
Device Model Number04.032.120S
Device Catalogue Number04.032.120S
Device Lot Number6415533
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/27/2019
Supplement Date Received by Manufacturer05/14/2019
Initial Report FDA Received Date04/25/2019
Supplement Report FDA Received Date05/24/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age85 YR